| Active Ingredient: Aspirin 81 mg (NSAID)*.|
Drink a full glass of water with each dose. Adults and children 12 years and over: take 4 to 8 tablets every 4 hours not to exceed 48 tablets in 24 hours unless directed by a doctor. Children under 12 years: consult a doctor.
Corn starch, D&C red #27 aluminum lake, dextrose excipient, FD&C red #40 aluminum lake, flavors, saccharin sodium.
Allergy Alert: Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma, shock. Stomach bleeding warning: This product contains as NSAID, which may cause severe stomach bleeding. The chance is higher if you are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning or steroid drug, take other drugs containing prescription or non-prescriptions NSAID's (aspirin, ibuprofen, naproxen, or others). Have more than 3 or more alcoholic drinks every day while using this product. Take more or for a longer time than directed. Stop and ask a doctor if an allergic reaction occurs. Seek medical help right away. If you experience any of the following signs of stomach bleeding like feel faint, vomit blood, have stomach pain that does not get better, bloody or black stools, pain gets worse or lasts more than 10 days, fever gets worse or lasts for more than 3 days, redness or swelling is present. This could be a sign of a serious condition.